Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Redness in interior of both thumb and fore finger. Prescribed Fluocinonide, no improvements. Suggestion?

I have redness on the interiors of both thumbs and forefingers and some lumpiness on the skin surface in those areas. skin texture is somewhat like scar tissue . I have been to both my GP as well as a dermatologist and both prescribed fluocinonide (0.05% by the GP and then 0.1% by the dermatologist). Also I have a minor rash on the back of my neck which the dermatoligist prescribed Hydrocortisone 2.5%. I have been applying twice a day as prescribed for over 10 days now but not seeing much improvement but it doesn t seem to be getting any worse either.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Redness and lump formation near the thumb can be due to candidiasis.use flucanozole 150 mg weekly once for 4 weeks and apply ketaconazole cream over the lesions
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor